# SDR IPXA2019050641826

- Difficulty date: May 5, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 16,564 hours, 10,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Psu
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR AUTONOMOUS STANDBY PWR SUPPLY UNIT FAIL BITE TEST. R&R'D ASPSU IAW AMM 52-783-18-401. SYS OPS CHECK OK.
